home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
Claritin

Claritin Reditabs 24 Hour Nondrowsy Allergy Relief Orally Disintegrating Tablets Loratadine

Claritin RediTabs provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. Easy-to-take because the orally dissolvable tablet melts in mouth and requires no water. For adults and children ages 6+. One tablet contains 10 mg of loratadine.•Suggested Age: 6 Years and Up•Health Facts: Contains Antihistamine•Product Warning: Consult a doctor if you have kidney disease, consult a doctor if you are pregnant or nursing, consult a doctor if you have liver disease•Duration: 24 Hours•Product Form: Dissolving Tablet•Primary Active Ingredient: Loratadine•Package Quantity: 1•Features: Non-Drowsy, 24 Hour Relief
Ingredients
Active Ingredient (In each tablet) ... Purpose.nLoratadine 10 mg ... Antihistamine.nInactive Ingredients:nAnhydrous Citric Acid, Gelatin, Mannitol, Mint Flavor.